Zoladex injection - feeling rough - Endometriosis UK

Endometriosis UK

52,676 members42,890 posts

Zoladex injection - feeling rough

Janeylou
Janeylou

Hello lovely People!

I’m kinda of regretting starting injections last week as we are living in crazy time’s!

I have pretty bad endo, started zoladax last week, had few major flare ups, but last few days oh my goodness my headaches on waking are bad, I am a migraine sufferer! I feel so sick & not with it!

My consultant said don’t start HRT till 2nd injection! Which I’m due mid April.

Please say it gets better for once in my life I just want to feel ok. This is a difficult time & worry that I won’t get what I need.

Any advice/ experiences

Xx

7 Replies
oldestnewest

Ahh no :(

I've not been on zoladex, but a quick google shows the below:

Common side effects of Zoladex include:

hot flashes,

sweating,

headache,

dizziness,

mood changes,

vaginal dryness/itching/discharge,

increased or decreased interest in sex,

I think side effects for most hormones usually take a few months to clear as our bodies need time to adapt.

Hopefully some other lovely ladies may be able to help with their personal experience x

Hi I had my second Zoladex injection last week. Yes couldn’t agree more what a stupid time to start this. Like you I get migraines and yes I have had many more and headaches in between. My blood pressure was taken and was perfect so my GP wasn’t too worried and said to let the GP surgery know if they become worse but fortunately they haven’t they do seem to be getting better so there is hope. I started HRT from the first injection as I already have bone thinning in my hips and I am still on Depo Provera. I was started on Tibolone but unfortunately it gave me acid reflux so I have been moved over to Estradiol patches. With all what’s going on in the world right now I haven’t got a clue when I might get to see the gynaecologist once my 3 months is up.

Janeylou
Janeylou in reply to Newton72

It’s scary times! I can’t win as if I didn’t do it would be in chronic pain! But I feel so rough just hope it passes, the headaches are also very frustrating. I’m praying it eases! Been taking my BP & ok,

I may need to nag for HRT! Meant to get it from 2nd injection don’t get the reasoning, my appointment felt really rushed!

I’m on a 6mth course and I’m panicking about it all! I hope you find out when they will see you.

X

Definitely agree, it’s a tough time to be starting in something like Zoladex but in my opinion there’s never really a good time.

I experienced nearly every side effect possible (which I thought was an exhaustive list before starting on it)!

I didn’t take HRT at all during my 6 injections but have read it helps some people with side effects.

I can’t help but say how I think it’ll be, it will get worse and the symptoms will get more and more obvious and uncomfortable. Hopefully it works for you but I was not a fan and would never take it again.

Han x

Janeylou
Janeylou in reply to Hannahpicks

thank you Han, i will just have to hold tight and see if it helps or not! I just wish i could have nothing but can't manage the flare up's! x

Hannahpicks
Hannahpicks in reply to Janeylou

Exactly. I wouldn’t give it too much longer if the cons are outweighing and pros. You gotta look after you, physically and mentally! And Zoladex doesn’t always help with that :(

Hang in there! X

I started this today. I had read previous posts, but thought if it works I may get a life back.

Six months worth, although if it doesn’t agree have to consider other options. I think I’ve confused them as they think natural menopause should have started by now, 😆 52, but endo only recently diagnosed.

I hope your side effects disappear very soon.

I’m starting HRT in two weeks

You may also like...